# SDR 0501543239

- Difficulty date: October 18, 2005
- Submitted: October 20, 2005
- Operation: Air carrier
- Aircraft: N339NW
- Make and model: Airbus A320-212
- Aircraft serial: 367
- Aircraft time: 39,881 hours, 16,882 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 90221570210
- Part serial: 034535
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 18,157 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING CLIMB-OUT OF MSP PACKS 1 AND 2 FAULTED.  CABIN ALTITUDE CLIMBED TO 14,300 FEET.  AN EMERGENCY DESCENT WAS MADE TO FL 10,000.  CAPTAIN MANUALLY DROPPED THE MASKS AND BEGAN AN ATB TO MSP.  THE A/C MADE AN UNEVENTFUL LANDING.
